Ask an expert
Question

06 Apr 2006

slimming pills
Hi i started on slimming pills on Tuesday there called silver yestoday i started feeling sick and this morning ive got a banging headach.Also yestoday i felt like i was on a high i went the gym and i couldnt stop going on eveything.I was talking more then usally as well.Do you think its the pills that are making me like this?I weighed my self this morning and ive lost 2 pounds
Answer 328 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Maria
Yes, I am convinced that it is the diet pills that are causing all these negative side-effects. Please stop immediately and rather lose weight slowly and sensibly with an energy-reduced diet and exercise, instead of ruining your health and nervous system.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19336 votes
Vote